# SDR DL72K980085

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: R1 Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 OVERHEAD EMERGENCY EXIT SIGN WILL NOT ILLUM WHEN SELECTED.  REPLACED R1 OVERHEAD EMERGENCY EXIT LIGHT ASSY, CKS NML.
